MAUDE Adverse Event Report: ENCORE MEDICAL L. P. LINEAR HIP; LINEAR, LATERAL, REDUCED NECK, SZ 12, W/P2 COATING

ENCORE MEDICAL L. P. LINEAR HIP; LINEAR, LATERAL, REDUCED NECK, SZ 12, W/P2 COATING
Model Number 411-00-350
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to stem component shifted to retro version after reducing the hip over the few days of putting it in and was dislocating.Dr.Re-broached and outed the same stem in.Only took out the sleeve and replaced with a new one.
 
Event or Problem Description
Revision surgery - stem component shifted to retro version after reducing the hip over the few days of putting it in and was dislocating.Surgeon re-broached and outed the same stem in.Only took out the sleeve and replaced with a new one.
 
Additional Manufacturer Narrative
Manufacturer narrative : the reason for this revision surgery was reported as dislocation.The previous surgery and the surgery detailed in this event occurred 13 days apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to the stem component shifted to retro version after reducing the hip and dislocated.There were no findings during the evaluation that indicate the reported devices were defective.No other information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.Due to short term between previous and revision surgery, it is possible that event may have occurred due to lack of post-operative care, patient noncompliance with medical instructions or improper surgical technique.There are multiple factors that may also contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implants safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
LINEAR HIP
Common Device Name
LINEAR, LATERAL, REDUCED NECK, SZ 12, W/P2 COATING
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key10600732
Report Number1644408-2020-00926
Device Sequence Number19657988
Product Code LPH
UDI-Device Identifier00888912023429
UDI-Public(01)00888912023429
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120241
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/22/2026
Device Model Number411-00-350
Device Catalogue Number425-99-012
Device Lot Number577G1108
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
411-00-350 LOT 931B1979
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR